Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 29, 2014, 05:17:17 PM

Login with username, password and session length


Members
  • Total Members: 23344
  • Latest: TML1991
Stats
  • Total Posts: 636577
  • Total Topics: 48316
  • Online Today: 195
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: freaking out about being without meds for 36 hours  (Read 719 times)

0 Members and 1 Guest are viewing this topic.

Offline coreFighter

  • Member
  • Posts: 35
freaking out about being without meds for 36 hours
« on: January 03, 2013, 09:54:54 PM »
Dear PozForum,

This is the first time I'm writing a post and joined, even though I've been a long time reader and found the insights totally helpful. I've been dealing with everything on my own and I'm not always 100% sure my doctor is giving me the right advice or communicating properly.

I was on Truvada and Isentress, about one month in, the Isentress caused heart palpitations and a skipped heart beat which freaked the beep out of me. Everyone interpreted this as panic attacks, but the more I continued the medication, the more intense the heart issues became. On New Years Eve (I was at home, chilling, watching TV, determined to stay in and not have a hangover the next day), the heart issues reached a head and I felt like the wicked witch from Once Upon a Time was reaching into my chest and squeezing my heart. This promoted another emergency call to my doctor. He told me to stop my medication. I did. Thinking he meant both pills.

Day four after I stopped, the pressure is off my heart and I feel like it's so much better, the irregular heart beats have become regular again.

On New Years Day I didn't take any pills and waited for my doctors appointment, the next day I went in and started on Complera, I finally took the pill about 36 hours from my last dose. I'm a bit worried. I also haven't really been able to poop right and I've had digestion issues, so today I don't think my body absorbed the Complera and there was something that looked like it in my poop.

I've been through about two months of health crazy and I really want to stay undetectable. I'm really worried that the drugs will have mutated and that I'm not going to transition to Complera properly, which has Truvada in it.

Thanks for your help and advice.
« Last Edit: January 03, 2013, 10:03:59 PM by coreFighter »

Offline MilburnCreek

  • Member
  • Posts: 67
Re: freaking out about being without meds for 36 hours
« Reply #1 on: January 03, 2013, 10:51:34 PM »
OK, buddy...RELAX.

If you have 95% compliance, you're doing GREAT (keep in mind missing once a month, every month, would give you 97% compliance).   Once you get on a regimen that works for you, you will do fine.  Blowing a 36-hour period in a lifetime with decades to go isn't going to mean anything more than a piss in the ocean.

Take a look at my measurements in my signature. Note two things:

1) The AMAZING reductions in viral loads that are possible with HAART;

2) The recent "blip" I had when I missed ELEVEN DOSES!  And its already back to undetectable. 

Dont panic.  Stress does NOT help you.
« Last Edit: January 04, 2013, 07:12:53 AM by MilburnCreek »

Offline coreFighter

  • Member
  • Posts: 35
Re: freaking out about being without meds for 36 hours
« Reply #2 on: January 04, 2013, 12:52:02 AM »
Thanks !!!

I'm new to all this and want to figure out how to manage it as best I can. They really drove into me that if I miss a does bad things happen ...

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.